Couldn't find what you looking for?

TRY OUR SEARCH!

Hi, I am writing again today about my problem. I am 46 and I had gall bladder surgery 3 years ago April. About a week ago I started having sensations that I did before my surgery. My upper right quadrant is uncomfortable feeling, hurts at times and also feels like a pinching through to the back. Sometimes, feels like it could be a digestive type thing, because my bowels feel almost full, if that makes sense, also when I lay on my stomache sometimes it feels like I feel something there. Went to the doctor yesterday for this and also sensation in my throat that feels remenisanse of my hiatal hernia that I was bothered with 20 years ago. Took a urine test and found a slight infection. The doctor is treating it as such. I am not really sure of that, seems like something more to me...... On the way home I took my antibiotic on an empty stomach and right before I ate some yogurt and fruit took my previcid. Was very nauseous, for hours. In the evening tried to eat some and again and was sick, tempted to go to the emergency room. Feel better this morning, but usually do, still discomfort on side. Would like suggestions on tests to be performed. After my gall bladder was removed experienced discomfort for quite awhile, had 2-3 ultrasounds, one ct scan and also a colonoscopy. No finding except a small liver cyst, which the doctor informed me was quite common. Any suggestions..........

Loading...

I had gallbladder surgery in 2002. Cholesterol high again and I feel discomfort in upper right quadrant similar to the milder discomfort when I still had my gallbaldder. A couple of months ago I began having feelings of faintness and anxiety. One day I had a pretty severe pain like pinching in my right side and the symptoms went away. Now I am afraid that there may have been some blockage in a critical duct. I am doing everything I can to lower my cholestoral without taking the cholesterol lowering medication for fear of causing more gallstones. Please advise. %-)
Reply

Loading...